# SDR SIMA20120818008

- Difficulty date: August 18, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,684 hours, 16,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND MOST AFT EMERGENCY FLOOR PROXIMITY LIGHT STRIPS ON THE LEFT SIDE OF CABIN HAS TORN INSULATION AND EXPOSED WIRES WHERE WIRING ENTERS STRIP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MOST AFT EMERGENCY FLOOR PROXIMITY LIGHT STRIPS ON THE LEFT SIDE OF CABIN IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
